# SDR PG9R2015FA0000553

- Difficulty date: August 19, 2015
- Submitted: November 6, 2015
- Operation: General aviation
- Aircraft: N57491
- Make and model: Bell 206L-1
- Aircraft serial: 45505
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Structure
- Condition: Cracked
- Location: Tailboom
- Component: Tailboom, Bell
- Component part number: 206033004045FM
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT WAS IN THE PROCESS OF A DAILY PREFLIGHT, DURING THE PREFLIGHT THE PILOT FOUND A CRACK ON THE TAILBOOM.  THE CRACK WAS VALIDATED, IT IS 118.6250" AFT FROM THE TAILBOOM TO AIRFRAME ATTACHMENT BULKHEAD.  THE LENGTH OF THE CRACK IS 1.6250".  IT ORIIGINATES UNDER AN OVERLAPPED PIECE OF THE TAILBOOM SKIN FROM AN ATTACHING RIVET.
